# SDR IPXA10558057

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N280096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP HAS 1/4" HOLE IN LOWER SKIN 8.125 FROM L/E AND 33" FROM INBD END. REMOVED DAMAGE AND REPAIRED IAW EO B757-5750-36155-A.
